Methods and Applications of Analysis

Volume 16 (2009)

Number 4

A Blowup Criterion for the Full Compressible Navier-Stokes Equations

Pages: 491 – 506

DOI: http://dx.doi.org/10.4310/MAA.2009.v16.n4.a5

Author

Xiangdi Huang

Abstract

In this paper, we establish a blow up criterion for strong solutions of the full compressible Navier-Stokes equations just in terms of the gradient of the velocity. It shows that the gradient of the velocity alone dominates the global existence of strong solutions.

Keywords

Blowup; full compressible Navier-Stokes

2010 Mathematics Subject Classification

35Q30, 76N10

Full Text (PDF format)